Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 54, NWS Tulsa, OK

July 2, 2007Latimer County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 2, 2007, 8:42 AM CDT for Latimer County, Pushmataha County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 2, 2007, 8:42 AM CDT (13:42 UTC)
Expired
Jul 2, 2007, 11:45 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

Counties Latimer County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 11:00 AM CDTFLASH FLOOD4 E Finley, OKWATER UP IN THREE HOMES ON CREEK CALLED ONE CREEK JUST EAST OF FINLEY. OVER 6 INCHES OF RAIN OVERNIGHT THAT AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.7 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
569 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 021342
FFWTSA
OKC077-127-021645-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
842 AM CDT MON JUL 2 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1145 AM CDT

* AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN 6 MILES WEST OF HIGGINS. THE STORM
  PRODUCING THE HEAVY RAINFALL WAS NEARLY STATIONARY. RADAR INDICATES
  THAT 4 TO 6 INCHES OF RAIN HAS ALREADY FALLEN...ESPECIALLY IN      
  LOCATIONS BETWEEN SNOW AND NASHOBA IN PUSHMATAHA COUNTY. 
  ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH 1145 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...RED OAK...DAMON...BENGAL AND WILBURTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3418 9578 3427 9505 3503 9508 3506 9534
      3505 9533 3504 9541 3505 9548 3491 9551
      3459 9551 3459 9567 3452 9567 3451 9578

$$
3 follow-up statements
000 
WGUS74 KTSA 021442
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 AM CDT MON JUL 2 2007

OKC077-127-021645-
PUSHMATAHA OK-LATIMER OK-
942 AM CDT MON JUL 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
LATIMER AND PUSHMATAHA COUNTIES...

AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF ALBION TO MOYERS...MOVING NORTH AT 25 MPH. RADAR INDICATES 
THAT 6 TO 8 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES 
WILL BE POSSIBLE THROUGH 1145 AM CDT. 

OVER 6 INCHES OF RAIN HAD BEEN MEASURED JUST NORTHEAAST OF FINLEY.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CLAYTON...DUNBAR...STANLEY...BENGAL...YANUSH...RED OAK...
DAMON...HIGGINS AND WILBURTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3418 9578 3427 9505 3503 9508 3506 9534
      3505 9533 3504 9541 3505 9548 3491 9551
      3459 9551 3459 9567 3452 9567 3451 9578

$$
000 
WGUS74 KTSA 021542
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 AM CDT MON JUL 2 2007

OKC077-127-021645-
PUSHMATAHA OK-LATIMER OK-
1042 AM CDT MON JUL 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
LATIMER AND PUSHMATAHA COUNTIES...

AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH RAIN ALONG A LINE EXTENDING FROM 5 MILES 
SOUTHWEST OF BENGAL TO 3 MILES NORTHWEST OF DUNBAR...MOVING 
NORTHWEST AT AT 15 MPH. 6 TO 8 INCHES OF RAIN HAS FALLEN OVER THE 
LAST THREE TO FOUR HOURS. HOWEVER...HOURLY RAINFALL RATES HAVE 
DECREASED...AS WELL AS AREAL COVERAGE AND INTENSITY OF RAINFALL OVER 
THE WARNED AREA. LIGHT RAIN AND CONTINUED RUNOFF FROM THE EARLIER 
RAINFALL  WILL MAINTAIN THE FLOODING THREAT...THEREFORE THE WARNING 
REMAINS IN EFFECT UNTIL 1145 AM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE TUSKAHOMA...DUNBAR...KIAMICHI...ALBION...KOSOMA...MOYERS...
SNOW...NASHOBA...KELLOND...ANTLERS AND CLOUDY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3418 9578 3427 9505 3503 9508 3506 9534
      3505 9533 3502 9539 3505 9548 3491 9551
      3459 9551 3459 9567 3452 9567 3451 9578

$$
000 
WGUS74 KTSA 021654
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 AM CDT MON JUL 2 2007

OKC077-127-021659-
PUSHMATAHA OK-LATIMER OK-
1153 AM CDT MON JUL 2 2007

...THE FLASH FLOOD WARNING FOR LATIMER AND PUSHMATAHA COUNTIES 
EXPIRED AT 1145 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. 

RADAR ESTIMATED RAINFALL FOR THE LAST HOUR HAS BEEN GENERALLY LESS 
THAN A TENTH OF AN INCH. HIGH WATER IN CREEKS AND STREAMS ACROSS THE 
COUNTIES SHOULD RECEDE QUICKLY. 

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3418 9578 3427 9505 3503 9508 3506 9534
      3505 9533 3502 9539 3505 9548 3491 9551
      3459 9551 3459 9567 3452 9567 3451 9578

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 2:54 AM CDT, 5 hours 48 minutes earlier.

Area forecast discussion, Jul 2, 2:54 AM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT MON JUL 2 2007

.DISCUSSION...
AREA PROFILERS SHOW THAT UPPER CIRCULATION HAS BEEN SLOWLY
RETROGRADING OVERNIGHT...AND IS CURRENTLY LOCATED ACROSS SCNTRL
OK. WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS WERE NOTED TO
THE E AND SE OF THIS FEATURE...AND THE VERY SLOW MOVEMENT AND
COPIOUS MOISTURE CONTINUES TO RESULT IN LOCALIZED HEAVY RAINFALL
ACROSS PARTS OF THE FORECAST AREA. FORTUNATELY...MUCH OF THE HEAVY
RAINFALL IS OCCURING AWAY FROM THE FLOOD PLAGUED AREAS OF NE OK.

THE UPPER LOW WILL CONTINUE ITS SLOW SWWD TREK TODAY...EVENTUALLY
SETTLING INTO NWRN TX AS THE UPPER RIDGE BUILDS ACROSS KS/MO. THIS
WILL EFFECTIVELY MOVE THE SHEAR AXIS (AND AXIS OF HEAVIER RAINFALL)
INTO SRN OK...NRN TX AND SRN AR. WILL KEEP THE FLASH FLOOD WATCH AS
IS...ALTHOUGH DAY SHIFT MAY CONSIDER EXTENDING THE SRN PORTION OF
THE WATCH INTO MONDAY NIGHT.

UPPER SHEAR AXIS WILL REMAIN OVER SERN PARTS OF THE REGION FOR MUCH
OF NEXT WEEK...WITH MAINLY DIURNAL CONVECTION EXPECTED. MODELS
SUGGEST THAT A WEAK FRONTAL BOUNDARY MAY MOVE INTO THE AREA ON THE
4TH...BUT IT LOOKS TO BE TOO DIFFUSE TO HAVE ANY IMPACT ON TEMPS.

WILL TENTATIVELY KEEP NEXT WEEKEND DRY...ALTHOUGH GFS/ECMWF STILL
SHOW REMNANTS OF SHEAR AXIS ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  71  86  71 /  50  30  30  10
FSM   85  70  85  70 /  70  50  50  20
MLC   82  69  86  70 /  80  50  50  20
BVO   83  68  87  68 /  40  20  20  10
FYV   80  67  82  66 /  70  30  40  10
BYV   82  64  84  66 /  50  20  30  10
MKO   82  70  85  69 /  70  40  40  20
MIO   83  67  88  69 /  40  20  20  10
F10   82  70  85  70 /  70  50  40  20
HHW   86  69  85  71 /  80  60  60  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...14
LONG TERM....18
Hazardous weather outlook, Jul 2, 5:15 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT MON JUL 2 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 AM CDT MON JUL 2 2007

...ADDITIONAL HEAVY RAINFALL POSSIBLE THROUGH TONIGHT...

...MAJOR RIVER FLOODING OCCURRING ALONG THE CANEY...VERDIGRIS...AND
DEEP FORK RIVERS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
        AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWESTERN ARKANSAS.
        ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF U.S. HIGHWAY 412.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWESTERN ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF U.S. HIGHWAY 412.

DISCUSSION...
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING FOR ALL
OF EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. SEE
/OKCFFATSA/ FOR DETAILS. IN ADDITION...MAJOR RIVER FLOODING IS
OCCURRING ACROSS PORTIONS OF NORTHEAST OKLAHOMA. SEE /OKCFLSTSA/ AND
/OKCFLWTSA/ FOR DETAILS.

THE UPPER LOW THAT HAS PLAGUED THE AREA FOR SEVERAL DAYS BRINGING
HEAVY RAINFALL HAS BEGUN TO MOVE TO THE SOUTHEAST...AND WAS
CENTERED OVER NORTHWEST TEXAS THIS MORNING. NUMEROUS SHOWERS AND
THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL HAVE DEVELOPED FROM WEST
CENTRAL ARKANSAS THROUGH SOUTHEAST OKLAHOMA AS A RESULT...AND WILL
CONTINUE TODAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON
ACROSS SOUTHEAST OKLAHOMA. DRIER MID LEVEL AIR HAS MOVED INTO FAR
NORTHERN OKLAHOMA AND WILL LIMIT THE OVERALL STORM COVERAGE NORTH
OF HIGHWAY 412...HOWEVER ANY STORMS THAT DEVELOP WILL HAVE THE
POTENTIAL TO PRODUCE HEAVY RAIN IN AREAS THAT ARE EXPERIENCING
MAJOR RIVER FLOODING. RAIN AND THUNDERSTORM COVERAGE SHOULD
DIMINISH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS AREAWIDE SHOULD CONTINUE TO MONITOR CONDITIONS
CLOSELY FOR THE POTENTIAL OF FLOODING AND BE PREPARED TO ENACT
LOCAL FLOOD PROCEDURES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UPPER LOW WILL CONTINUE TO SLOWLY MOVE BACK TO THE SOUTHWEST
DURING THE EARLY PART OF THE WORK WEEK...AND FOCUS THE HEAVY RAIN
POTENTIAL FARTHER SOUTH WITH TIME. DRIER AIR IS FINALLY EXPECTED
TO MOVE IN LATE IN THE WEEK AND SIGNIFICANTLY REDUCE RAIN CHANCES
BY THE WEEKEND. THE EFFECTS OF MAJOR RIVER FLOODING ARE LIKELY TO
CONTINUE ACROSS NORTHEAST OKLAHOMA FOR SEVERAL MORE DAYS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR CONDITIONS CLOSELY
AS FLOODING CONCERNS WILL CONTINUE AT LEAST THROUGH EARLY THIS
WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:40 PM CDTFlash Flood WarningTSAOkfuskee6 hr
Jul 2, 2:44 AM CDTFlash Flood WarningTSAChoctaw3 hr
Jul 2, 4:42 AM CDTFlash Flood WarningTSALatimer, Pittsburg, Pushmataha4 hr
Jul 2, 5:48 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee4 hr
Jul 2, 5:50 PM CDTFlash Flood WarningTSAChoctaw4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.